# SDR SWAA2020061893216

- Difficulty date: June 18, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 40,812 hours, 26,854 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EMERGENCY EXIT---PULL ROPE STORAGE AREA TRIM SCREW MISSING. / INSTALLED SCREW AT R/H EMERGENCY EXIT---PULL ROPE STORAGE AREA TRIM; PER AMM 52-22-51.
